# SDR ASAA2013070395455

- Difficulty date: July 3, 2013
- Submitted: July 5, 2013
- Operation: Air carrier
- Aircraft: N570AS
- Make and model: Boeing 737890
- Aircraft serial: 35185
- Aircraft time: 24,503 hours, 7,301 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Diaphragm
- Condition: Failed
- Location: Shutoff Valve
- Component: Shutoff Valve
- Component part number: 32895625
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DUCT PRESSURE SPLIT IN CLIMB EXCEDED 20 PSI -CLIMB/CRUISE. FL 350 N1-101.9, DUCT PRESS L- 28, R-47. FL 390 N1-99.6, DUCT PRESS  L-26, R-47. FL 400 N1-99.1, DUCT PRESS L-26, R-47. FL 400 N1-87.6, DUCT PRESS L-30, R-35.  ACFT GROUNDED.  PERFORMED T/C NG-36WC-00001 BLEED AIR SYS HEALTH CK ON NR 1 ENG PRECOOLER VALVE AND BLEED AIR REGULATOR FAILED.  R & R PRECOOLER VALVE IAW AMM 36-12-02.  R & R BLEED AIR REGULATOR IAW AMM 36-11-03. WHILE PERFORMING OPS & LEAK CHECKED,  FOUND PRSOV DIAPHRAM LEAKING.  R & R PRSOV IAW AMM 36-11-04 1. PERFORMED ENGINE RUN IAW AMM 36-10-00.  OPS CK GOOD NO DUCT SPLIT.
